Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 369, NWS Jackson, MS

October 12, 2014Issaquena County, Sharkey County, Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Oct 12, 2014, 5:13 PM CDT for Issaquena County, Sharkey County, Washington County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2014, 5:13 PM CDT (22:13 UTC)
Expired
Oct 12, 2014, 5:31 PM CDT
In force
18 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 712 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
712 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 4:06 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 12, 4:06 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN OCT 12 2014

...SEVERE STORMS EXPECTED MONDAY AFTERNOON INTO MONDAY EVENING...

.DISCUSSION...AS EXPECTED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON IN A MOISTER ENVIRONMENT IN ASSOCIATION WITH A WEAK
DISTURBANCE MOVING TO THE NORTHEAST ACROSS THE REGION. THESE STORMS
HAVE REMAINED SUB-SEVERE BUT A STRONG STORM IS NOT OUT OF THE
QUESTION. THESE STORMS SHOULD LINGER INTO THE EVENING HOURS BUT
EVENTUALLY DIMINISH AS THE DISTURBANCE MOVES OUT OF THE REGION. THE
FRONTAL BOUNDARY THAT HAS BEEN TAKING UP RESIDENCE ACROSS OUR AREA
THE LAST FEW DAYS HAS MOVED TO THE NORTH OF US AS A WARM
FRONT...LEAVING THE REGION IN THE WARM SECTOR AHEAD OF OUR NEXT BIG
WEATHER SYSTEM.

THE MAIN WEATHER STORY WILL BE THE STRONG COLD FRONT SET TO MOVE
THROUGH OUR AREA WITH SEVERE WEATHER PRECEDING IT MONDAY AND MONDAY
NIGHT. MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING TIMING AND
RISKS WITH THIS EVENT. 12Z MONDAY MORNING A 996MB SFC LOW AND 557DM
MID LEVEL LOW WILL BE LOCATED IN CENTRAL OKLAHOMA. MOISTURE
TRANSPORT WILL BE RATHER HIGH LATER TONIGHT AND EARLY MONDAY MORNING
AS A 40-50KT SOUTHERLY LLJ KICKS IN OVER THE REGION. THE REGION
SHOULD REMAIN MOSTLY DRY THROUGH THE MORNING AND EARLY AFTERNOON AS
CAPPING SHOULD LIMIT CONVECTION UNTIL THE BETTER FORCING ARRIVES IN
THE AFTERNOON...BUT CLOUDS SHOULD BE ON THE INCREASE. MODELS LOOK
LIKE THEY HAVE SHIFTED JUST A TAD FURTHER TO THE SOUTH ON THE 12Z
RUNS AND JUST A TAD SLOWER WITH THE SFC LOW MOVING THROUGH NORTHERN
ARKANSAS AND SOUTHERN MISSOURI BY 18Z. GLOBAL AND HI-RES MODELS
AGREE THAT AT THIS POINT...THE SQUALL LINE SHOULD BE KNOCKING ON OUR
DOOR. THIS SQUALL LINE WILL PROGRESS EAST THROUGH THE
AREA...ARRIVING NEAR I-55 CORRIDOR AROUND 00Z AND EXITING THE EAST
BY 06Z(AND LIKELY BEFORE). IN ADDITION TO THE SQUALL LINE...THERE IS
INCREASING CONCERN FOR MORE WARM ADVECTION SHOWERS AND DISCRETE
CELLS AHEAD OF THE LINE. THIS HAS BEEN DEPICTED WELL AND MORE
BULLISH BY HI-RES MODEL DATA.

IN TERMS OF HAZARDS...THE MAIN CONCERN REMAINS DAMAGING WIND GUSTS.
TORNADOES WILL ALSO BE POSSIBLE GIVEN SUFFICIENT
HELICITIES...ESPECIALLY IN THE NORTH AND EAST...AS WELL AS 30-40KTS
OF 0-1KM SHEAR AND 40-50KTS OF DEEP LAYER SHEAR. STILL THINKING THAT
NORTH OF I-20 MAY HAVE THE BETTER SHOT FOR TORNADOES GIVEN THAT WILL
BE IN THE NORTHERN GRADIENT OF SPC'S SIG TOR PARAMETER. THERE ALSO
COULD BE MESOVORTEX TORNADOES BUT THIS IS A LITTLE MORE UNCERTAIN
GIVEN THE NORTHEAST COMPONENT OF THE 0-3KM SHEAR VECTOR. IF ANY
BOWING SEGMENT IN THE LINE CAN BECOME MORE ORIENTED TOWARD THE
NORTHEAST...THERE WILL BE POTENTIAL FOR EMBEDDED MESOVORTEX
TORNADOES. OF COURSE...WITH GREATER POTENTIAL FOR DISCRETE CELLS
AHEAD OF THE LINE...THERE WILL BE A CHANCE FOR ANY STORM THAT CAN
TAP INTO THE HIGHER SHEAR AND GREATER THAN 200 M2/S2 HELICITY TO
BRING A TORNADO THREAT. WE HAVE CONTINUED WITH THE ELEVATED LEVEL ON
OUR HWO AND GRAPHICS. THERE MAY BE A NEED TO GO TO THE HIGH CATEGORY
FOR SOME AREA AS THE EVENT DRAWS CLOSER BUT CONFIDENCE IN STRONG
TORNADOES AND SIGNIFICANT WIND GUSTS GREATER THAN 75MPH IS NOT HIGH
ENOUGH TO WARRANT AN UPGRADE AT THIS TIME. SMALL HAIL ALSO POSSIBLE
AND RAINFALL AMOUNTS OF 1-1.5 INCHES ALSO POSSIBLE BUT FLOODING IS
NOT A BIG CONCERN GIVEN THE PROGRESSIVE NATURE OF THE SQUALL LINE.

ANOTHER IMPACT ON MONDAY WILL BE FROM GRADIENT WIND AHEAD OF THE SFC
LOW. THE PRESSURE GRADIENT WILL BE TIGHTENED AND THIS WILL LEAD TO
SUSTAINED WINDS OF 25MPH WITH GUSTS TO NEAR 40MPH...PARTICULARLY IN
THE DELTA REGION. BECAUSE OF THIS...A WIND ADVISORY HAS BEEN HOISTED
FOR THIS REGION. GUSTY WINDS WILL BE POSSIBLE AREAWIDE AS WELL.

THE FRONT WILL BE THROUGH THE REGION EARLY TUESDAY AND
COOLER...DRIER AIR WILL MOVE IN. HIGHS WILL BE IN THE UPPER
60S/AROUND 70 TUESDAY AND LOWS IN THE 40S TUESDAY NIGHT. CLOUDS
SHOULD LINGER AS THE UPPER LOW SPINS OVER INDIANA AND BRINGS
STRATOCUMULUS AND SOME LIGHT RAIN TO THE REGION(OR AT LEAST THE
NORTHEAST HALF) TUESDAY INTO TUESDAY NIGHT. THE UPPER TROUGH WILL
MOVE EAST OF THE MID-SOUTH REGION WEDNESDAY AND RIDGING WILL MOVE
IN. DRIER WEATHER SHOULD PREVAIL THROUGH THE END OF THE FORECAST
PERIOD WITH TEMPERATURES GRADUALLY MODERATING THROUGH THIS TIME. /28/

&&

.AVIATION...VFR CONDITIONS WILL EXIST OUTSIDE OF ANY AFTERNOON
CONVECTION. SCT SHRA/TSRA IS MOVING INTO THE AREA MOSTLY ALONG AND
NORTH OF THE NATCHEZ TRACE. MAIN TAF SITES AFFECTED ARE
KJAN/KHKS/KGTR THROUGH 23Z. THE SCT SHRA/TSRA WILL BRING SOME CHANCE
OF A BRIEF PERIOD OF RESTRICTED CONDITIONS INTO THE EARLY EVE. AS WE
HEAD INTO THE EVE/OVERNIGHT...EXPECT MVFR CEILINGS TO DEVELOP BY
07-09Z. SFC WINDS AND WINDS ALOFT LOOK TO BE STRONG ENOUGH TO KEEP
CEILINGS ONLY IN THE MVFR CATEGORY. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  87  56  69 /  21  78  98  13
MERIDIAN      67  89  59  71 /  21  61  98  18
VICKSBURG     69  86  52  71 /  21  95  64  13
HATTIESBURG   69  89  63  76 /   9  60  98  13
NATCHEZ       72  86  52  71 /   9  90  83  11
GREENVILLE    69  84  53  68 /  45  97  63  19
GREENWOOD     71  85  54  65 /  45  94  87  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 10 AM TO 4 PM CDT MONDAY FOR MSZ018-019-
     025>027-034>036-040>042.

LA...WIND ADVISORY FROM 10 AM TO 4 PM CDT MONDAY FOR LAZ007>009-015.

AR...WIND ADVISORY FROM 10 AM TO 4 PM CDT MONDAY FOR ARZ074-075.

&&

28/CME
Hazardous weather outlook, Oct 12, 2:54 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT SUN OCT 12 2014

ARZ074-075-LAZ007>009-015-MSZ018-019-025-027-034>036-040>042-
132000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-
ISSAQUENA-SHARKEY-YAZOO-
254 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

NON THUNDERSTORM WINDS
THREAT...LIMITED
TIMING...MONDAY

WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED MONDAY
AFTERNOON...MAINLY BETWEEN 1 AND 7 PM AS A SQUALL LINE PUSHES INTO
AND THROUGH THE AREA. DAMAGING WINDS IN EXCESS OF OF 60 MPH ALONG
WITH A FEW TORNADOES AND SOME HAIL ARE EXPECTED.

WINDY CONDITIONS WILL ALSO EXIST AHEAD OF THE SQUALL LINE WITH
SUSTAINED WINDS AROUND 25 MPH AND GUSTS OF 30 TO 40 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SOME SEVERE ACTIVITY COULD LINGER INTO THE VERY EARLY
EVENING...OTHERWISE THE ACTIVITY IS EXPECTED TO BE EAST OF THE AREA
BY 8 PM.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH MONDAY NIGHT.

LAZ016-023>026-MSZ026-028>033-037>039-043>055-059-060-132000-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-
NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-
254 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

WIDESPREAD SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND
EVENING. AREAS ALONG AND WEST OF A NATCHEZ TO GRENADA LINE LOOK TO
SEE ACTIVITY MAINLY BETWEEN 1 AND 7 PM...AREAS EAST OF THAT BETWEEN
3 PM AND MIDNIGHT. DAMAGING WINDS IN EXCESS OF OF 60 MPH ALONG WITH
A FEW TORNADOES AND SOME HAIL ARE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE ACTIVITY WILL CONTINUE INTO THE EVENING HOURS BEFORE THE LINE
OF STORMS EXISTS TO THE EAST AROUND MIDNIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH MONDAY NIGHT.

MSZ056>058-061>066-072>074-132000-
SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
254 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...LIMITED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MONDAY

SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING...MAINLY
BETWEEN 3 PM AND MIDNIGHT. DAMAGING WINDS AND A FEW TORNADOES WILL BE
POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE LIMITED RISK FOR SEVERE STORMS WILL LINGER INTO THE EVENING AS
ACTIVITY WILL REMAIN POSSIBLE UP TO AROUND MIDNIGHT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
THROUGH MONDAY NIGHT.

CME

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*NON-THUNDERSTORM WINDS*
EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH
 OR GREATER.
HIGH...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH.
ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH.
LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Oct 12, 2:53 PM CDT, 2 hours 20 minutes before
MSZ030-031-033-122035-
OKTIBBEHA MS-LOWNDES MS-CLAY MS-
253 PM CDT SUN OCT 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT SUN OCT 12 2014

...STRONG STORMS IMPACTING THE GOLDEN TRIANGLE...

A COUPLE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED FROM NEAR TIBBEE TO
COLUMBUS AIR FORCE BASE AT 251 PM CDT...MOVING NORTHEAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN CLAY...NORTHERN LOWNDES AND NORTHEASTERN
OKTIBBEHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3359 8826 3340 8868 3356 8879 3369 8855
      3369 8850 3367 8849 3368 8841 3370 8840
      3369 8837 3375 8832 3374 8824
TIME...MOT...LOC 1951Z 241DEG 22KT 3353 8864

EEC
Special weather statement, Oct 12, 3:38 PM CDT, 1 hour 35 minutes before
MSZ031-122110-
LOWNDES MS-
338 PM CDT SUN OCT 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT SUN OCT 12 2014

...STRONG STORM MOVING ACROSS NORTHERN LOWNDES COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF COLUMBUS AT 338 PM
CDT...MOVING NORTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHEASTERN LOWNDES COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3351 8827 3346 8845 3355 8850 3358 8849
      3360 8847 3362 8851 3363 8850 3374 8825
      3368 8825
TIME...MOT...LOC 2038Z 247DEG 18KT 3357 8839

EEC
Special weather statement, Oct 12, 3:50 PM CDT, 1 hour 23 minutes before
MSZ061-062-122120-
LINCOLN MS-FRANKLIN MS-
350 PM CDT SUN OCT 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT SUN OCT 12 2014

...STRONG STORM MOVING INTO FRANKLIN AND LINCOLN COUNTIES...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTH OF CENTER POINT AT 350
PM CDT...MOVING NORTHEAST AT 25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN FRANKLIN AND SOUTHWESTERN LINCOLN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3161 9062 3151 9038 3134 9050 3134 9075
TIME...MOT...LOC 2050Z 207DEG 21KT 3131 9065

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 2:38 PM CDTWind AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more24 hr
Oct 12, 2:53 PM CDTSpecial Weather StatementJANLowndes42 min
Oct 12, 3:38 PM CDTSpecial Weather StatementJANLowndes32 min
Oct 12, 3:50 PM CDTSpecial Weather StatementJANLincoln30 min
Oct 12, 5:29 PM CDTSpecial Weather StatementJANSunflower31 min
Oct 12, 5:54 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower51 min
Oct 12, 6:44 PM CDTSpecial Weather StatementJANIssaquena31 min
Oct 12, 6:48 PM CDTSpecial Weather StatementJANWashington22 min
Oct 12, 5:42 PM CDTSpecial Weather StatementJANFranklin28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.